On the optimization of control systems in the presence of constraints. I, II
Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1789-1800
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_10_a4,
author = {M. I. Gusev and A. B. Kurzhanskii},
title = {On the optimization of control systems in the presence of {constraints.~I,} {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1789--1800},
year = {1971},
volume = {7},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_10_a4/}
}
M. I. Gusev; A. B. Kurzhanskii. On the optimization of control systems in the presence of constraints. I, II. Differencialʹnye uravneniâ, Tome 7 (1971) no. 10, pp. 1789-1800. http://geodesic.mathdoc.fr/item/DE_1971_7_10_a4/